# SDR 95FDEA01123

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Double Drilled
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOUBLE HOLE IN FRAME AT STR CLIP ON STR 5R AT BS 680.  CUT OUT DAMAGED AREA AND REPAIRED PER SRM 53-10-4.
